# SDR V0XR20100701003

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 36,247 hours, 39,677 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Part number: 85410643102
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CHANNEL BEHIND SKIN ON LOWER FWD INBD CORNER OF NR1 NACELLE HAS BLOWN OUT HOLES. (APPROX .25) R & R DAMAGED INTERCOSTAL. W/C 4077
